Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Peter Maličký - Rudolf Zimka

Can business cycles arise in a two-regional model with fixed exchange rates?

Detaily:

Rok, strany: 2009, 123 - 135
Kľúčové slová:
dynamical model, equilibrium, matrix of linear approximation, eigenvalues, normal form of differential equations on invariant surface, bifurcation equation, business cycle.

O článku:

The two-regional five dimensional model describing the development of income, capital stock and money stock, which was introduced by T. Asada in  [\textsl{A Two-regional Model of Business Cycles with Fixed Exchange Rates: A Kaldorian Approach}, Discuss. Paper Ser., No. 44, Chuo University, Tokyo, Japan, 2003] is analyzed. Sufficient conditions for the existence of one pair of purely imaginary eigenvalues and three eigenvalues with negative real parts in the linear approximation matrix of the model are found. Theorem on the existence of business cycles is presented.

Ako citovať:

ISO 690:
Maličký, P., Zimka, R. 2009. Can business cycles arise in a two-regional model with fixed exchange rates?. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 123-135. 1210-3195.

APA:
Maličký, P., Zimka, R. (2009). Can business cycles arise in a two-regional model with fixed exchange rates?. Tatra Mountains Mathematical Publications, 43(2), 123-135. 1210-3195.